You are in the accessibility menu

Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorCardin, Pedro Toniol-
dc.contributor.authorde Carvalho, Tiago-
dc.contributor.authorLlibre, Jaume-
dc.identifier.citationNonlinear Analysis-theory Methods & Applications. Oxford: Pergamon-Elsevier B.V. Ltd, v. 75, n. 1, p. 143-152, 2012.-
dc.description.abstractLet n be an even integer. We study the bifurcation of limit cycles from the periodic orbits of the n-dimensional linear center given by the differential system<(x)over dot>(1) = -x(2), <(x)over dot>(2) = x(1), ... , <(x)over dot>(n-1) = -x(n), <(x)over dot>(n) = x(n-1),perturbed inside a class of piecewise linear differential systems. Our main result shows that at most (4n - 6)(n/2-1) limit cycles can bifurcate up to first-order expansion of the displacement function with respect to a small parameter. For proving this result we use the averaging theory in a form where the differentiability of the system is not needed. (C) 2011 Elsevier Ltd. All rights reserved.en
dc.description.sponsorshipFundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP)-
dc.description.sponsorshipICREA Academia-
dc.publisherPergamon-Elsevier B.V. Ltd-
dc.sourceWeb of Science-
dc.subjectLimit cyclesen
dc.subjectControl systemsen
dc.subjectAveraging methoden
dc.subjectPiecewise linear differential systemsen
dc.titleBifurcation of limit cycles from an n-dimensional linear center inside a class of piecewise linear differential systemsen
dc.contributor.institutionUniv Autonoma Barcelona-
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)-
dc.description.affiliationUniv Autonoma Barcelona, Dept Matemat, Barcelona 08913, Catalonia, Spain-
dc.description.affiliationIBILCE UNESP, BR-15054000 São Paulo, Brazil-
dc.description.affiliationUnespIBILCE UNESP, BR-15054000 São Paulo, Brazil-
dc.description.sponsorshipIdFAPESP: 07/07957-8-
dc.description.sponsorshipIdFAPESP: 07/08707-5-
dc.description.sponsorshipIdMICIIN: MTM2008-03437-
dc.description.sponsorshipIdAGAUR: 2009SGR-410-
dc.rights.accessRightsAcesso restrito-
dc.relation.ispartofNonlinear Analysis-theory Methods & Applications-
Appears in Collections:Artigos, TCCs, Teses e Dissertações da Unesp

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.